# SDR AWXA9800146

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-FUSELAGE CRACK AT STA 727 NEAR STRINGER 17 RT SIDE C-CONFIRMED BY HFEC AND REPAIRED PER SRM 53-30-03 FIG 1.
